# SDR SWAA085452

- Difficulty date: October 7, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N502SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24179
- Aircraft time: 58,262 hours, 57,952 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Part number: 507945
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND R1 DOOR FRAME CRACKED AT AFT LOWER CORNER.  REMOVED AND REPLACED FRAME PER MM.
